Electron. J. Differential Equations, Vol. 2016 (2016), No. 300, pp. 1-9.

Asymptotic properties of the von Foerster-Lasota equation and indices of Orlicz spaces

Antoni Leon Dawidowicz, Anna Poskrobko

This article concerns the asymptotic behaviour of the dynamical systems induced by the von Foerster-Lasota equation. We study chaoticity of the system in the sense of Devaney and its strong stability in Orlicz spaces generated by any phi-function. We apply Matuszewska-Orlicz indices to a description of asymptotic properties considered semigroup.

Submitted October 25, 2016. Published November 25, 2016.
Math Subject Classifications: 35B10, 35B35, 35B40.
Key Words: von Foerster-Lasota equation; stability; chaos; Orlicz space; Matuszewska-Orlicz indices.

Show me the PDF file (211 KB), TEX file for this article.

Antoni Leon Dawidowicz
Faculty of Mathematics and Computer Science
Jagiellonian University
ul. Lojasiewicza 6, 30-348 Krakow, Poland
email: Antoni.Leon.Dawidowicz@im.uj.edu.pl
Anna Poskrobko
Faculty of Computer Science
Bialystok University of Technology
ul. Wiejska 45A, 15-351 Bialystok, Poland
email: a.poskrobko@pb.edu.pl

Return to the EJDE web page